Medication Increase

Here we go again … I’m back on the medication roller-coaster and I really hate this ride.  About three hours ago, I started an increased dosage of my strongest long-acting medication.  I can already feel the side-effects, so I know this isn’t going to be fun.  This isn’t like one of those medications that you can take a partial dose of to see how it affects you and then not take it again if you don’t react well.  This is a 3 day commitment to the new dosage and there is no going back.  I shouldn’t drive during this time and I’m scared to sleep so I will just sit here.  Maybe watch some TV and work on my blog, unless I start feeling too sick to do those things.  I’m one of those people who is always cold.  I keep the thermostat set on 75 degrees or higher most days.  Not now though.  This medication makes me hot, sweaty, and uncomfortable.   I keep turning the A/C down more and more but it makes no difference.  The heat isn’t coming from the air around me, it’s some sort of weird side effect from the higher dosage of medication.  I know this well because when it comes to side effects, I get them all.  I have a heightened sensitivity to my body and I notice even the most subtle changes.  I’ve been through this before.  Hell, I should be a professional by now but it’s hard to get used to living like this.  Knowing that I rely on so many medications to get me through each day and help me cling to whatever thread of normalcy is left in my life.  It’s hard but it’s also necessary because I am a fighter and I will not give up;  I can’t.  Will it be like this forever?  I don’t know.  It very well could unless I encounter remission or a cure.   Continue reading

Advertisements